Universidad Complutense de Madrid
E-Prints Complutense

Compact and weakly compact homomorphisms between algebras of continuous functions.

Impacto

Downloads

Downloads per month over past year

Llavona, José G. and Lindström, Mikael (1992) Compact and weakly compact homomorphisms between algebras of continuous functions. Journal of Mathematical Analysis and Applications, 166 (2). pp. 325-330. ISSN 0022-247X

Official URL: http://www.sciencedirect.com/science/article/pii/0022247X9290299S


URLURL Type
http://www.sciencedirect.com/UNSPECIFIED


Abstract

In this note we study the relationship between compactness and weak compactness of a continuous homomorphism A from Cco(S) into Cco(T) and the associated continuous function ' : T ! S, where S and T are completely regular Hausdorff spaces.


Item Type:Article
Uncontrolled Keywords:Weak compactness of a continuous homomorphism; Completely regular Hausdorff spaces
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:16411
Deposited On:18 Sep 2012 08:51
Last Modified:06 Nov 2013 16:28

Origin of downloads

Repository Staff Only: item control page